# SDR ASOA2013022103053

- Difficulty date: January 22, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK AT FS 724.08 IS CORRODED.   REPLACED SEAT TRACK IAW GREO 670-55-00-013 AND AMM 53-00-49-400-801.
